# SDR DALA2024040804185

- Difficulty date: April 8, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,387 hours, 42,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR IN THE HINGE BOLT BORE OF THE OUTBOARD FLAP IDLER HINGE ON THE RH WING. ER/A 541845-14 ISSUED FOR REPAIR. THIS IS THE LOG PAGE THAT TRACKS THE DTA REQUIREMENTS FOR ER/A 541845-14. DTA MUST BE ACCOMPLISHED WITHIN 24 MONTHS. ENGINEERING PURPOSES ONLY. ASSOCIATED ER/A 00-541845 ADDED FOR AC 9524. REDEFERRED LOG TO QC, ESTAB MONITOR INSPECTION; ER/A 541845-14 REV A IS CURRENT. MONITOR CHANGED FROM 365 DAYS TO 60,000 TOTAL AIRCRAFT CYCLES. DTI STAGE III RESTRICTION. (LP #2246644)
